# SDR DALA2016080105691

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL X=0 BETWEEN STA Y=1041 TO Y=1022,Y=769 TO Y=788 AND Y=1287 TO Y=1307 ALSO X=4, STA Y=1287 TO Y=1271 AT FLOOR STRUCTURE CABIN.  REPLACED INTERCOSTAL STA=1287 TO STA=1271 INTERCOSTAL STA=769 TO STA=788 WAS REPAIRED.  2 CRACKS 1- .250 AND 2- .218"  IAW SRM 53-01, FIG 2,51-30-2, 51-30-5, 51-10-3 PAR 14 AND 21 51-70-5,51-10-4.  HFEC WAS ACOMPLISHED INTERCOSTAL 769 TO 788 ALONG TRIM LINE AND NO CRACKS WERE FOUND.
